CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Stochastic differential equations with coefficients in Sobolev spaces 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2010, 卷号: 259, 期号: 5, 页码: 1129-1168
Authors:  Fang, Shizan;  Luo, Dejun;  Thalmaier, Anton
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
Stochastic flows  Sobolev space coefficients  Density  Density estimate  Pathwise uniqueness  Gaussian measure  Ornstein-Uhlenbeck semigroup  
One dimensional stochastic differential equations with distributional drifts 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2007, 卷号: 23, 期号: 3, 页码: 501-512
Authors:  He, Kai;  Zhang, Xi-cheng
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
strong solution  stochastic homeomorphism flows  Dirichlet process  distributional drift